# SDR GTIA9700265

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stairway Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 428 - IN CRUISE, STAIRWAY DOOR LIGHT ILLUMINATED.  THERE WAS NOT ANY ADDITIONAL NOISE BY CABIN DOOR OR ANY PRESSURIZATION CHANGES.  CYCLED AIRSTAIR SEVERAL TIMES AND LIGHT WENT OUT WITH EVERY CYCLE.  OPS CHECK GOOD.  (M)
